# SDR QXEA200501124

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,219 hours, 10,976 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG - ON FLIGHT 2367, RETURNED TO GATE.  OUTBOARD ANTI SKID CAUTION LIGHT ILLUMINATED DURING TAXI, PLACED ON MEL.
